Universidad Complutense de Madrid
E-Prints Complutense

On gradient estimates and other qualitative properties of solutions of nonlinear non autonomous parabolic systems

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Antontsev, S.N. (2009) On gradient estimates and other qualitative properties of solutions of nonlinear non autonomous parabolic systems. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 103 (1). pp. 201-214. ISSN 1578-7303

[img] PDF
Restringido a Repository staff only

157kB

Official URL: http://www.springerlink.com/content/w153568471023365/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We prove several uniform L(1)-estimates on solutions of a general class of one-dimensional parabolic systems, mainly coupled in the diffusion term, which, in fact, can be of degenerate type. They are uniform in the sense that they don't depend on the coefficients, nor on the size of the spatial domain. The estimates concern the own Solution or/and its spatial gradient. This paper extends some previous results by the authors to the case of nonautonomous coefficients and possibly non homogeneous boundary conditions. Moreover, an application to the asymptotic decay of the L(1)-norm of solutions, as t -> +infinity, is also given.


Item Type:Article
Uncontrolled Keywords:uniform gradient estimates; quasilinear parabolic onedimensional systems; uniform l(1)-estimates independent on the spatial domain; equations; gas
Subjects:Sciences > Mathematics > Differential equations
ID Code:15174
Deposited On:10 May 2012 08:29
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page